Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 30, Issue 3, 2014
Metadata
 

Existence locale et effet régularisant précisés pour des équations non linéaires de type Schrödinger
Pierre-Yves Bienaimé
pp. 751–798
Abstract | Full-Text PDF (571 KB) | Metadata

Uniformizing complex ODEs and applications
Julio C. Rebelo and Helena Reis
pp. 799–874
Abstract | Full-Text PDF (850 KB) | Metadata

The Brenner–Hochster–Kollár and Whitney problems for vector-valued functions and jets
Charles Fefferman and Garving K. Luli
pp. 875–892
Abstract | Full-Text PDF (305 KB) | Metadata

Geometry and quasisymmetric parametrization of Semmes spaces
Pekka Pankka and Jang-Mei Wu
pp. 893–960
Abstract | Full-Text PDF (2307 KB) | Metadata

A weak type bound for a singular integral
Andreas Seeger
pp. 961–978
Abstract | Full-Text PDF (264 KB) | Metadata

A variation norm Carleson theorem for vector-valued Walsh–Fourier series
Tuomas P. Hytönen, Michael T. Lacey and Ioannis Parissis
pp. 979–1014
Abstract | Full-Text PDF (454 KB) | Metadata

A Fourier restriction estimate for surfaces of positive curvature in $\mathbb{R}^6$
Faruk Temur
pp. 1015–1036
Abstract | Full-Text PDF (277 KB) | Metadata

Boundary values of harmonic gradients and differentiability of Zygmund and Weierstrass functions
Juan J. Donaire, José G. Llorente and Artur Nicolau
pp. 1037–1071
Abstract | Full-Text PDF (439 KB) | Metadata

On a characterization of distributive rings via saturations and its applications to Armendariz and Gaussian rings
Ryszard Mazurek and Michał Ziembowski
pp. 1073–1088
Abstract | Full-Text PDF (265 KB) | Metadata

Calderón commutators and the Cauchy integral on Lipschitz curves revisited II. The Cauchy integral and its generalizations
Camil Muscalu
pp. 1089–1122
Abstract | Full-Text PDF (437 KB) | Metadata